# SDR FDEA201702030401

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1240-1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1240 - 1260, RBL 72, SEAT TRACK LOBES DAMAGED. REMOVED AND REPLACED SMALL SECTION OF SEAT TRACK IAW SRM 53-70-00, FIG 1, VOL 1.
